# SDR ERAA076679

- Difficulty date: October 11, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft serial: 33043
- Aircraft time: 12,767 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 412010145103
- Part serial: LK1465
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER SET IS WEAK/ WORN / CRACKED. ACTION TAKEN:  DAMPER SET WAS RETIRED & SCRAPPED IAW 412 CR&O.  THIS INFORMATION FOR FAA SDR.
